MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number CC TIBIAL INSERT SZ 5, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Osteolysis (2377)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitants: (b)(6), 208-01-05 - cc femoral sz 5.(b)(6), 204-38-12 - stem extension w/slot 120l x18 mm.(b)(6), 208-09-05 - cc stem ext adaptor 5 degree.(b)(6), 02-010-03-0350 - logic cr femoral cem, right, sz 5.(b)(6), 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t.(b)(6), 02-012-49-5009 - logic cr tib insert slope++, sz 5, 9mm.(b)(6), 200-02-38 - three peg patella 38mm.
 
Event or Problem Description
Additional information received from legal on 06dec2023.He had the right knee rev 1 on (b)(6) 2015 by (b)(6).Had a 2nd right knee revision on (b)(6) 2022 by (b)(6).Original description summary: legal case ¿ usa.(b)(6) rk rev 2.Related (b)(4) rk rev 1.2 nov 2023, (b)(6), rn- additional information received from legal on 13 sep 2023.Revision op report and device information.This information does not affect the reportability assessments/severity.Revision operative report of 22 sept 2022-the patient was revised to competitor¿s devices.Procedure: revision right total knee arthroplasty.Intraoperative findings: loose femoral implants - removed easily with severe bone loss.Very extensive bone loss on the distal femur because of osteolysis.Soft tissue sent to pathology.During the extraction of the femoral implant the lateral condyle fracture 100% - this was reduced and fixed with screws x 2, and a distal femoral cone to anchor the lateral condyle as well-packed with bone graft mixed autograft and allograft.The patella was exposed, and the patellar button was well fixed and stable, it was retained.Sterile dressing applied.Patient reversed from anesthesia and sent to pacu in stable condition.Original description summary: (mdl no.3044) as reported via legal documentation the patient had a right knee revision on (b)(6) 2015.Approximately 6 years and 11 months after the first revision the patient had a second right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.¿plaintiffs allege that their knee or hip replacement devices failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ as directed by qa management: this legal complaint for polyethylene issues occurred in the us.The event did not occur in, nor is it reportable for australia, brazil, canada, eea/eu, japan, taiwan, or great britain, excluding northern ireland.Therefore, only the us reportability determination will be assessed.No ebi found.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee revision.Approximately 6 years and 11 months after the first revision the patient had a second right knee revision.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
CC TIBIAL INSERT SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21254187
Report Number1038671-2025-00494
Device Sequence Number18421268
Product Code JWH
UDI-Device Identifier10885862054401
UDI-Public10885862054401
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2019
Device Model NumberCC TIBIAL INSERT SZ 5, 9MM
Device Catalogue Number208-25-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date07/31/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale